Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2014 | Journal Article | LibreCat-ID: 37667
Rösler, Margit, and Heiko Remling. “Convolution Algebras for Heckman–Opdam Polynomials Derived from Compact Grassmannians.” Journal of Approximation Theory 197 (2014): 30–48. https://doi.org/10.1016/j.jat.2014.07.005.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 39959
Rösler, Margit, and Marcel de Jeu. “Asymptotic Analysis for the Dunkl Kernel.” Journal of Approximation Theory 119, no. 1 (2002): 110–26. https://doi.org/10.1006/jath.2002.3722.
LibreCat | DOI
 

Filters and Search Terms

issn=0021-9045

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed